# SDR CALA0200204

- Difficulty date: April 15, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emer Lt Conn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHTS INOPERATIVE AT SEAT 14R AND 15R. TROUBLESHOOTING FOUND CONNECTOR AT 15R HAD A PUSHED PIN. THE PIN WAS RESEATED IAW MM 20-50-01. SEAT 14R HAD GROUND WIRE PULLED FROM CONNECTOR SPLICE. THE GROUND WIRE AT CONNECTOR WAS RESEATED IAW MM 20-50-01. OPERATIONAL CHECKS WERE GOOD IAW MM 33-53-00.
